# SDR USAA2013082900003

- Difficulty date: August 28, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 40,827 hours, 18,268 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: 24E507009G03
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ACFT LEFT AFT LAVATORY HAS A SLIGHT ELECTRICAL SMELL.  TURNED WATER HEATER OFF AS PRECAUTIONARY AND ISOLATED, ALL SYSTEMS NORMAL.  REPLACED LAV D WATER HEATER PER AIRBUS MAINTENANCE MANUAL 38-12-16 PB 0401.
